MAUDE Adverse Event Report: RICHARD WOLF GMBH SENSOR-URETERORENOSKOP 9,9CH NL 680MM

RICHARD WOLF GMBH SENSOR-URETERORENOSKOP 9,9CH NL 680MM
Model Number 7356071
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A dilated distal tube was noted during review.When the soft distal tube was wiped off, appropriate pressure, a distal unfolding was caused and dilated.In ga-j050chap.4, the user is advised to use caution and little pressure when manually cleaning the distal tubing carefully and with little pressure in order to avoid to avoid wrinkling.Measures are not required.The cause was due to wrinkling (overturning) of the distal tube and is tube and is due to a manual cleaning error.In the ga-d370 chap.9.1 the user is advised to be careful when manually cleaning the hose.Cleaning the tube carefully and with little pressure in order to avoid the formation of wrinkles.From the evaluation of the available information from the customer, there is no patient risk, as the stretched distal tube is detected before use and the instrument issue and the instrument is discarded.In general, the user is informed in the associated instructions for use ga-d370 in chapter 8, the user is reminded that a visual and functional check must be carried out before and visual and functional check before and after each use.Possible damage of the above type can be easily detected by the hospital staff if the scan be detected without difficulty by hospital staff if these instructions are followed.In our risk analysis a4-2, manufacturing-related,handling-related and design-related hazards with regard to a functional impairment as well as risks due to an unusable product with the corresponding product with the corresponding extent of damage and the assumed probability of occurrence and evaluated with an acceptable risk.Assessed.During the period under review, no comparable case, with distalshaft dilated, this registered.Since no new risks have arisen from the investigation of the current complaint case, the risk assessment remains unchanged.New risks arise from the investigation of the current complaint case, the risk assessment described circumstances continues to be valid.From the inspection of the sensor ureteroscope, there are no systematic no systematic deficiencies from a manufacturing or design point of view.Defects from a manufacturing or design point of view.
 
Event or Problem Description
The following was reported to rw (b)(4): the 7356071 sensor-ureteroroscope 9.9ch nl 680mm got stuck in the access sleeve when it was first used.The problem was that the sleeve was loose at the distal end and apparently too long to be rolled up.This posed quite a problem during the procedure.Further detailed information was not provided by the user, despite three requests from richard wolf.

Brand Name
SENSOR-URETERORENOSKOP 9,9CH NL 680MM
Common Device Name
SENSOR-URETERORENOSKOP 9,9CH NL 680MM
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer street 32
knittlingen, 75438
GM  75438
MDR Report Key11302910
Report Number9611102-2021-00006
Device Sequence Number1045994
Product Code FAJ
UDI-Device Identifier04055207054864
UDI-Public04055207054864
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
876.1500
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 02/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7356071
Device Catalogue Number7356071
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1